11G40 — 1 articles found.

Sur l’ordre d’annulation de L(s, f) en s = 1

C. R. Math. Rep. Acad. Sci. Canada Vol. 22 (1) 2000, pp. 18–24
Vol.22 (1) 2000
F. Sica Details
(Received: 1999-04-14 )
(Received: 1999-04-14 )

F. Sica


No abstract available but the full text pdf may be downloaded at the title link below.


AMS Subject Classification: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture 11G40

PDF(click to download): Sur l'ordre d'annulation de L(s, f) en s = 1

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.